MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. CATERPILLAR; ARTERIAL EMBOLIZATION DEVICE

CLEARSTREAM TECHNOLOGIES LTD. CATERPILLAR; ARTERIAL EMBOLIZATION DEVICE
Model Number CTP027015U
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Codes Hematoma (1884); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 03/2022).
 
Event or Problem Description
It was reported through the results of a clinical trial, that during placement of an arterial embolization device, the study device had poor visibility under fluoroscopy.The device was accurately deployed at the target embolization site without migration.There was no reported patient injury.
 
Event or Problem Description
It was reported through the results of a clinical trial, that during placement of an arterial embolization device, the study device had poor visibility under fluoroscopy and the patient was diagnosed with right groin hematoma.The device was accurately deployed at the target embolization site without migration.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: the sample was not returned for evaluation.The result of the investigation is inconclusive for the reported poor visibility issue.The root cause for the reported poor visibility issue could not be determined based upon the available information.Labeling review: the instruction for use for the caterpillar arterial embolization system (bawcm15025 rev 0) was reviewed and contains the following information relevant to the reported event: warnings ¿ the caterpillar¿ and caterpillar¿ micro arterial embolization devices should be advanced and/or manipulated under fluoroscopic guidance.If the device can not be adequately visualized under fluoroscopy, remove and discard the device and use an alternative device.H10: d4 (expiry date: 03/2022),g3,h6(method), h11: b5,h1,h6(patient), h11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd h3 other text : device not returned.

Brand Name
CATERPILLAR
Common Device Name
ARTERIAL EMBOLIZATION DEVICE
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key11869436
Report Number9616666-2021-00082
Device Sequence Number16944391
Product Code KRD
UDI-Device Identifier00801741155307
UDI-Public(01)00801741155307
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTP027015U
Device Catalogue NumberCTP027015U
Device Lot NumberCMER0129
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight150